# SDR AT9900910

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 2210 · Autopilot System
- Part: Pcu
- Part number: 65C370539
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE, EXPERIENCED RUDDER HARDOVER.  AIRPLANE ROLLED LEFT THEN RIGHT APPROX 30 DEGREE BANK WITH AUTOPILOT ON.  REMOVED AND REPLACED FLIGHT DATA RECORDER, COCKPIT VOICE RECORDER, YAW DAMPER COUPLER, RUDDER AUXILIARY POWER CONTROL UNIT, RUDDER MAIN POWER CONTROL UNIT, AUTOPILOT ROLL CONTROL CHANNEL AND AUTOPILOT ACCESSORY UNIT.  ACCOMPLISHED CONTINUITY CHECK OF WIRING FROM RUDDER POWER CONTROL UNIT TO YAW DAMPER COUPLER AND AUTOPILOT ACCESSORY UNITS.  WORK DONE IAW B737 MM 23-71, 27-41, 27-21, 22-15, 22-11 AND BOEING ENGINEERING RECOMMENDATIONS NR VAU-ORL-99-002194.
